Regular and biregular functions in the sense of Fueter - some problems

Volume 59 / 1994

W. Królikowski, R. Porter Annales Polonici Mathematici 59 (1994), 53-64 DOI: 10.4064/ap-59-1-53-64

Abstract

The biregular functions in the sense of Fueter are investigated. In particular, the class of LR-biregular mappings (left regular with a right regular inverse) is introduced. Moreover, the existence of non-affine biregular mappings is established via examples. Some applications to the quaternionic manifolds are given.

Authors

  • W. Królikowski
  • R. Porter

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image